Zyloric Report: Initially started with rashes
A following Zyloric side effect report was submitted by a user.
Male patient reported the following Zyloric (Allopurinol) side effects :
Initially it started with rashes all over the body and eventually the whole body underwent epithelium necrosis. The Doctors diagnosed it as TENS ( Toxic Epithelium Necrosis Syndrome), a severe case of Steven Johnson Syndrome ( SJS)
I was having high uric acid level in my blood and my General Practitioner (GP) prescribed Zyloric tablets course to be taken for 30 days. The drug reacted with the body after 20 days of use, causing near fatality.Side Effect Event date: Monday April 14th 12:00:00 AM
Medication Dosage: 100 mg tablets
Medication Frequency: Twice a day for 30 days
Patient Age: 39
Patient Weight: 62
Other medications: Nil
Diagnosis: High uric acid
Pre-existing conditions: NA
Disabled? Yes Still suffering from dry eyes and impaired vision
Birth Defects? No
Was intervention required to prevent damage? No
Other serious medical events? No
It is estimated that 1.5 million preventable adverse drug events occur each year. Many more millions of mild adverse drug events occur each year which can affect your health, mental state, and normal everyday functioning. Drug side effects can cause death, disability, and illness.
Zyloric Reports and Reviews
Zyloric Patient Forum
Zyloric Common Side Effects
Record and Track Your Side Effects
It is very important to keep track of all side effects and discuss them with your doctor. If you think you may have a medical emergency, call your doctor or 911 immediately.
Most drugs have a large list of nonsevere or mild adverse effects which do not rule out continued usage. These effects depend on individual sensitivity, and can include nausea, dizziness, diarrhea, malaise, vomiting, headache, dermatitis, dry mouth, etc. Check commonly reported side effects . These can be considered a form of pseudo-allergic reaction, as not all users experience these effects; many users experience none at all.
PatientsVille on Facebook
PatientsVille on Twitter